Doctor insights on:
Lexapro Withdrawal Depression
Aftr 2 wks of stopping lexapro 10 cld trky n upping buspar (buspirone) frm 30 to 60 w no s.e or withdrawals now my anxiety n depression is worse. Will it get btr?
Hard to know: If you were being treated for anxiety and depression with Lexapro, (escitalopram) and then stopped it, there is an excellent chance the illnesses will relapse and you will experience the symptoms of that. It's just like treating high blood pressure or arthritis or diabetes--if you stop the treatment, symptoms return. Please call you treating physician and discuss this in detail. ...Read more
Depression is a mood disorder that can affect behavior and emotions. Symptoms of depression include feeling down most of the time, losing interest in previously enjoyable activities, increase or decrease in appetite or weight, sleeping more or less, becoming easily agitated or lethargic, feeling worthless, feeling guilty, having difficulty concentrating, thinking more about death and dying. Depression can sometimes result in suicidal thoughts and plans. In this case, emergent ...Read more
I was on Lexapro (escitalopram) for a little over 2 months. I stopped taking it (don't need it, not depressed) it'sbeen 4 days. Do I need to worry about withdrawal?
My psychiatrist took me from 15 mg of Lexapro to 10 mg of celexa. I'm having withdrawl symptoms, jaw clenching, sore neck, etc. I'm also experiencing some depression. How long can I expect these symptoms to last? I knew this would happen as it's like d
Lexapro/celexa: I don't know the full reason for this change. However, 15 mg of Lexapro (escitalopram) equals 30 mg of celexa. The physical effects can take a couple of weeks to clear; however, since you are feeling depressed, you should call your psychiatrist tomorrow. Lexapro (escitalopram) is a derivative of celexa, but not everyone does equally well with a change. Also your dose is lowered, so please make contact soon. ...Read moreSee 1 more doctor answer
I take Lexapro (escitalopram) for depression and feel that it doesn't help all my symptoms. Should I consider another medication?
Not necessarily, but: I would look into Genomind testing, it shows how slow or fast psych (and other) drugs go through your liver. Sometimes drugs go through so fast, they don't do any good. Also get tested and treated for MTHFR 677 & 1298. 84% of the US pop is +, and 100% of depressed Pts in my practice are positive. It's a genetic defect that is fixed with a mixture of three simple supplements. L-methylfolate 15mg + ...Read moreSee 2 more doctor answers
I have anxiety & depression I take Lexapro (escitalopram) 10milligrams for both of those and have a son and I lose patience with him?
A little more info: Please help me understand your question so I can work out an answer that will be helpful. Are you wondering about the medication, your feeling of impatience with your son, or something else? ...Read more
I've been having depression and increased anxiety. I take 10mg of Lexapro (escitalopram) my mood is better but anxiety worse in certain situations. What wi help?
Discuss with your MD: It takes about 4-6 weks before you get the full effect of lexapro (escitalopram). You have to wait. Then the dose can be increased to 20 mg. Anxiety usually requires a higher dose than depression. Also the anxiety emerges while depression lifts because you have to face the stressors of world as you get better. ...Read moreSee 2 more doctor answers
Heard Lexapro (escitalopram) works best after 2 weeks but will it not help at all until then? Or will it help just not at full effect? Anxiety more than depression
2-4 weeks: Noticeable changes take between two and four weeks. ...Read more
Started Lexapro (escitalopram) 3 wks ago. Seems REALLY helped my depression. However, WHEN will I see the help for my Anxiety?! I just started 20mg after 2wks of10mg
Take time to enjoy: Don't be impatient. Take pleasure in the relief you've gotten. How many years did you suffer? Let the success have it's day! Also, no one really expected an anti-depressant to resolve anxiety - it may, but may not. Anti-anxiety drugs do that short term. They are not good long term tho - for that CBT therapy and skills are needed. ...Read more
Im taking Lexapro (escitalopram) 20mg for depression, I've noticed it makes me very tierd & mellow any suggestions on other meds i can take with out that side affect?
Lexapro (escitalopram) dose: Your response may depend on the dose being used. If your depression symptoms are well-controlled, you might talk with your doctor about decreasing the Lexapro (escitalopram) dose a bit. This way, you might maintain the good effects of Lexapro (escitalopram) for you, but lose the "tired" aspect. Please remember that drinking alcohol with Lexapro (escitalopram) will increase likelihood of "tired ; mellow" (or sedating, drowsy) responses. ...Read more
- Talk to a doctor live online for free
- Withdrawals from lexapro
- Lexapro withdrawal pregnancy
- Lexapro withdrawal weight loss
- Ask a doctor a question free online
- Lexapro withdrawal anger
- Lexapro withdrawal dizziness
- Lexapro withdrawal fatigue
- Lexapro withdrawal diarrhea
- Talk to a psychiatrist online for free